Normal Subgroups of Hecke Groups H(lambda)


Koruoglu O., ŞAHİN R., İKİKARDEŞ S., CANGÜL İ. N.

ALGEBRAS AND REPRESENTATION THEORY, vol.13, no.2, pp.219-230, 2010 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 2
  • Publication Date: 2010
  • Doi Number: 10.1007/s10468-008-9116-3
  • Journal Name: ALGEBRAS AND REPRESENTATION THEORY
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.219-230

Abstract

Let lambda >= 2 and let H(lambda) be the Hecke group associated to lambda. Also let H(lambda)\U be the Riemann surface associated to the Hecke group H(lambda). In this article, we study the even subgroup H(e)(lambda) and the power subgroups H(m)(lambda) of the Hecke groups H(lambda). We also study some genus 0 normal subgroups of finite index of H(lambda). Finally, we discuss free normal subgroups of H(lambda).